# SDR CALA2017090203029

- Difficulty date: September 2, 2017
- Submitted: September 3, 2017
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 73,441 hours, 8,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT THE R4 DOOR FOUND INOPERATIVE.   REPLACED THE LAMP.  OPS CHECKED GOOD IAW AMM 33-51-00-715-004-001.
